Jeb Willenbring

Associate Chair for the Graduate Program; Professor
Mathematical Sciences - General
 (414) 229-5280
 Eng & Math Sciences E461
Web: Personal Website

Educational Degrees

  • PhD, University. of California at San Diego, 2000
  • BS, North Dakota State University, 1995

Research Positions

  • NSF VIGRE funding, Yale University, 2000-2003

Selected Service and Projects

  • Former Assistant Chair.
  • Wrote Master’s Algebra Proficiency Exam.
  • Toric Degeneration of Branching Algebras PDF, Advances in Mathematics. 220, 6 (2009) 1809–1841, with Roger Howe (Yale), Steven Jackson (UMass-Boston), Soo Teck Lee (NUS) and Eng-Chye Tan (NUS)
  • Stable Hilbert series as related to the measurement of quantum entanglement PDF, Discrete Mathematics. (2009) doi:10.1016/j.disc.2009.06.021, with Michael W. Hero (UW-Milwaukee)
  • Invariance of generalized wordlength patterns. PDF, Journal of Statistic Planning and Inference, (2008) with Jay H. Beder (UW-Milwaukee)

Selected Publications

Harris, Pamela E., and Willenbring, Jeb F. “Sums of squares of Littlewood- Richardson coefficients.” Symmetry: Representation Theory and its Aplications. Springer, .
van Groningen, Anthony, and Willenbring, Jeb F. “The cubic, the quartic, and the exceptional group G2.” Springer. (2014): 385–397.
Hero, Michael W., Willenbring, Jeb F., and Williams, Lauren K. “The Measurement of Quantum Entanglement and Enumeration of Graph Coverings.” Contemporary Mathematics: Representation Theory and Mathematical Physics, American Mathematical Society 557. Ed. Jeffrey Adams, Bong Lian, Siddhartha Sahi. (2011): 169-181.
Beder, Jay H., and Willenbring, Jeb F. “Invariance of generalized wordlength patterns.” J. Statist. Plann. Inference 139.8 (2009): 2706–2714.
Willenbring, Jeb F. “Stable Hilbert Series of $S(\frak g)^K$ for Classical Groups.” Journal of Algebra 314/2. (2007): 844-871.
Enright, Thomas J., and Willenbring, Jeb F. “Hilbert Series, Howe Duality and Branching for Classical Groups.” Annals of Mathematics 159.1 (2004): 337-375.

Jeb Willenbring on MathSciNet